# SDR UALA2009083102731

- Difficulty date: August 29, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 33,421 hours, 4,261 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 7TWD
- Condition: Damaged
- Location: Hf System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HF RADIO INOP.  GROUND TEST LT HF SYS PASSED, BUT NO RESPOND TUNE SOUND, RT HF SYS TEST FAIL.  RESET C/B AND TRANSCEIVER, NO HELP.  NEED FURTHER TROUBLESHOOTING.  REPLACED RT HF COUPLER, OPS CHECKS NORMAL.
